# SDR SIMA202001143001

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 37,456 hours, 34,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERNAL OVERWING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED RH EXTERNAL OVERWING EMERGENCY LIGHT LAMP IAW EMB 140 AMM 33-50-10. OPC GOOD
